# SDR SCNA20171111259

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H Z ANGLE HAS EXTRA HOLES AND CORROSION STA 727C. BLENDED CORROSION AND FOUND ORIGIN "T" .050 REMAINING .035". LOSS OF .015" FOUND TO BE OUT OF LIMITS. REMOVED Z ANGLE. FABRICATED AND INSTALLED NEW Z ANGLE.
